my tongue is swollen from past 4 months,i went to a general physician he gave me antihistamines and multivitamins tablets,after taking tablets my tongue swollen twice to normal size and the floor of the mouth reaches up to the teeth.am facing speech difficulties.then i went to a ENT Surgeon he said it happens due to thyroid problems,i went for thyroid test the report is normal.Still my tongue is swollen,where do i go for treatment.shall i consult my dentist for treatment,i saw on internet regarding tongue infection treatments,it could be a oral and dental emergency problems. pls suggest me where do i go for treatment.
This is potentially dangerous, I'm no doctor but I do think it's dangerous.
IF your doctor gave you a medication and after taking it your tongue swelled up it most likely is an allergic reaction to the medication.
If not that, it may be a dental problem, yet you saw an ENT and she/he said it was thyroid related? Maybe that is true, but you still need to find out why!
Can you go to an emergency room at a hospital? I would do that straight away.
Best wishes to you and if you do go to an ER, please let us know what happened? I hope the swelling is gone as of today!
P.S. We do have some members that are very sharp nurses, but no doctors are current members, not that I know of.
- Multivitamin Information for Consumers
- Multivitamin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Multivitamin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Feb 2013 • 1 answer
How many days will take to reduce a swelling tongue,face caused by allergic reactions of sucralfate?
Updated 14 Mar 2013 • 1 answer
Updated 23 Apr 2015 • 1 answer
Updated 10 Apr 2017 • 1 answer
Updated 7 May 2018 • 1 answer